RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 2, Pages 185–192 (Mi de8929)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the existence of right-sided solutions of the differential equations of the dynamics of mechanical systems with dry friction

V. M. Matrosova, I. A. Finogenkob

a Institute of Transport Problems, Moscow branch
b Irkutsk State University

Full text: PDF file (1328 kB)

English version:
Differential Equations, 1996, 32:2, 186–194

Bibliographic databases:
UDC: 517.933:531.37
Received: 25.07.1994

Citation: V. M. Matrosov, I. A. Finogenko, “On the existence of right-sided solutions of the differential equations of the dynamics of mechanical systems with dry friction”, Differ. Uravn., 32:2 (1996), 185–192; Differ. Equ., 32:2 (1996), 186–194

Citation in format AMSBIB
\Bibitem{MatFin96}
\by V.~M.~Matrosov, I.~A.~Finogenko
\paper On the existence of right-sided solutions of the differential equations of the dynamics of mechanical systems with dry friction
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 2
\pages 185--192
\mathnet{http://mi.mathnet.ru/de8929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1435088}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 2
\pages 186--194


Linking options:
  • http://mi.mathnet.ru/eng/de8929
  • http://mi.mathnet.ru/eng/de/v32/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Matrosov, “Existence of solutions of the algebro-differential equations”, Autom. Remote Control, 67:9 (2006), 1408–1415  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020